BibTex format
@article{Dancer:2021,
author = {Dancer, A and Hanany, A and Kirwan, F},
journal = {ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS},
pages = {1367--1387},
title = {Symplectic duality and implosions},
volume = {25},
year = {2021}
}
In this section
@article{Dancer:2021,
author = {Dancer, A and Hanany, A and Kirwan, F},
journal = {ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS},
pages = {1367--1387},
title = {Symplectic duality and implosions},
volume = {25},
year = {2021}
}
TY - JOUR
AU - Dancer,A
AU - Hanany,A
AU - Kirwan,F
EP - 1387
PY - 2021///
SN - 1095-0761
SP - 1367
TI - Symplectic duality and implosions
T2 - ADVANCES IN THEORETICAL AND MATHEMATICAL PHYSICS
VL - 25
ER -
Any problems, talk to Tim Evans or the Faculty Web Team.